| Model Number |
MMT-551NAS |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit received with rf pic failed selftest alarm during self test due to a faulty y1 on the rf board.(b)(4).
Event or Problem Description
The customer reported via phone that the insulin pump error alarm.No harm was reported during the incident.Troubleshooting was performed.The insulin pump was returned for analysis.